# SDR VNAA0801008

- Difficulty date: January 22, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 9,702 hours, 9,920 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI-OUT AN APU AUTO SHUTDOWN.  CREW ELECTED TO RETURN TO THE GATE  WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED THE APU PER MEL 49-10-01-1.  MAINTENANCE PROPERLY SERVICED THE APU OIL LEVEL IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS OF THE APU WERE GOOD, NO DEFECTS WERE NOTED.  MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
